| Catalog Number |
1400450-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The additional nc trek neo device referenced in b5 is filed under separate medwatch report number.
Event or Problem Description
It was reported that the procedure was to treat restenosis in a 90% stenosed lesion in the proximal right coronary artery (prca) with moderate calcification.The 4.5x8mm nc trek balloon dilatation catheter (bdc) was advanced to the target lesion and the balloon was inflated; however, the balloon ruptured at 12 atmospheres (atm) after 5 seconds.The bdc was removed from the patient and a 3.5x15mm nc trek bdc was attempted to be used in the procedure, but the 3.5x15mm balloon also ruptured at 14 atm after 5 seconds.The bdc was removed from the patient.A non-abbott balloon was used to complete the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.